Orsola Tommasi

Showing 3 publications


The topology of Ag and Its Compactifications

Klaus Hulek, Orsola Tommasi
Abel Symposia. Vol. 14, p. 135-193
Paper in proceeding

Stable betti numbers of (Partial) toroidal compactifications of the moduli space of Abelian varieties

Samuel Grushevsky, Klaus Hulek, Orsola Tommasi et al
Geometry and Physics: A Festschrift in Honour of Nigel Hitchin, p. 582-610
Book chapter

The geometry of the moduli space of curves and abelian varieties

Orsola Tommasi
Proceedings of Symposia in Pure Mathematics. Vol. 95, p. 81-100
Paper in proceeding

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

There are no projects.
There might be more projects where Orsola Tommasi participates, but you have to be logged in as a Chalmers employee to see them.